# SDR AALA202410319145

- Difficulty date: September 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING TRAILING EDGE ANGLE AT LEVEL RIB 25, FROM INBOARD REAR SPAR STATION (IRSS) 755.97 TO IRSS 831.76. REPLACED SUPPORT BEAM ASSEMBLY PER SRM 51-40-02-0G AND DWG115W3102.
